# SDR SWAA2021122153219

- Difficulty date: December 14, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N776WN
- Make and model: Boeing 737
- Aircraft serial: 30591
- Aircraft time: 68,765 hours, 40,619 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: R-2 DOOR EXIT LIGHT LENS CRACKED. ; / [01] REPLACED R-2 EXIT DOOR LIGHT ASSY PER B737 AMM 33-51-02-801 OPS CHECK NORMAL.  AAR TAG JV1164 P/N 702409-1007; [02] VERIFIED STEP 1
